MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 XTND 145 RSA REAM GUID INSRTR; SHOULDER RECONSTRUCTION INSTRUMENTATION

DEPUY IRELAND - 3015516266 XTND 145 RSA REAM GUID INSRTR; SHOULDER RECONSTRUCTION INSTRUMENTATION
Catalog Number 230774101
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon noticed the latch on the broach handle was not secure and would not lock.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that the latch of the handle appeared broken as the handle would not stay in a secure position when completely closed.No adverse reactions.Instrument was removed and assigned a complaint number.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.Corrected: h3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.".

Brand Name
XTND 145 RSA REAM GUID INSRTR
Common Device Name
SHOULDER RECONSTRUCTION INSTRUMENTATION
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22296452
Report Number1818910-2025-10163
Device Sequence Number8282233
Product Code PHX
UDI-Device Identifier10603295518792
UDI-Public(01)10603295518792(10)FE2053353
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230774101
Device Lot NumberFE2053353
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/23/2025
07/02/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date06/25/2025
07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale